skin-hair-icon

Acne with so many pits

I've suffering from acne problem severly since 2 years.....now i got so many icepick and pit scars . Ihad taken the several treatments ..... nothing effective not oral treatment neither tropical treatment. i hda taken the ISOTRETOIN 40 MG for 3 months it only worsens my acne....it inflammed the acne badly. Also applied CINDAMYCIN, BENZYOLE PEROXIDE AND RETINOL .025%...!!! Nothing works ... it made my skin very dry and flaky...and very red.
views-icons 153 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sanchit Talwar
Dermatologist 8 yrs exp Chandigarh
Hi.I can understand the mental and psychological in trauma a condition like acne vulgaris can cause.You have taken the whole gamut of medicines available but looking at the picture u've sent,u will have to take more medicines.Start applying Minoz BPO gel 2.5% at night on the acne lesions for half an hour and wash it off and take Tab Azee 500 mg;3 times a week for 2 weeks.Use a moisturising gel like Dersil H twice daily as it is non comedogenic.Use Cetaphil cleansing lotion as a cleanser.For your scars,u'll have to undergo Mesptherapy/Lasers after ur acne has subsided.Visit a Dermatology Centre near you.Hope this helps.Regards Dr.Sanchit Talwar MD (Skin & VD) Dr.Talwar's Skin,Laser & Hair Clinic,Chandigarh.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO